Browse Title Index

Issue Title
Volume 27, suppl. 1 (2007) On increasing rapidly varying sequences Abstract   PDF
D. Djurèiæ, Lj. D. R. Koèinac, M. R. Žižovic
Volume 7, Issue 2 (1987) On isomorphisms of chain geometries Abstract   PDF
Armin Herzer
Volume 15, Issue 1 (1995) On γ-weak solutions of elliptic equations Abstract   PDF
E. Barletta, S. Dragomir
Volume 10, Issue 1 (1990) On just inseparable finite groups Abstract   PDF
G. Ilardi
Volume 13, Issue 1 (1993) On Lichnerowicz smooth homotopy invariants for G-structures Abstract   PDF
Wieslaw Krolikowski, Stefano Marchiafava
Volume 30, Issue 2 (2010) On L_{1}-Convergence\\ of the r-th Derivative of Cosine Series\\ with r-quasi convex coefficients Abstract   PDF
N.L. Braha, Xh. Z. Krasniqi
Volume 14, Issue 2 (1994) On Mallios \mathcal A-connections as connections on principal sheaves Abstract   PDF
Efstathios Vassiliou
Volume 8, Issue 1 (1988) On natural reductivity of five-dimensional commutative spaces Abstract   PDF
Leon Bieszk
Volume 30, Issue 1 (2010) On Norden-Walker 4-manifolds Abstract   PDF
Arif A. Salimov, Murat Iscan
Volume 25, Issue 1 (2006) On not open linear continuous operators between Banach spaces Abstract   PDF
Angela A. Albanese
Volume 19, Issue 2 (1999) On packing of four and five squares into a rectangle Abstract   PDF
P. Novotný
Volume 10, Issue 1 (1990) On product decompositions of complex spaces Details   PDF
C. Horst
Volume 10, suppl. 2 (1990) On projections on subspaces of finite codimension Details   PDF
S. Rolewicz
Volume 19, Issue 1 (1999) On pseudo-Einstein ruled real hypersurfaces in complex space forms Abstract   PDF
Young Jin Suh
Volume 22, Issue 1 (2003) On rank 2 and rank 3 residually connected geometries for M_{22} Abstract   PDF
Nayil Kilic, Peter Rowley
Volume 28, Issue 2 (2008) On rarely \delta s-continuous functions Abstract   PDF
M. Caldas, S. Jafari, S.P. Moshokoa, T. Noiri
Volume 6, Issue 1 (1986) On regular r-packings Abstract   PDF
Vikram Jha, N.L. Johnson
Volume 26, Issue 2 (2006) On Riemann sums Abstract   PDF
Jean-Jacques Ruch, Michel Weber
Volume 28, suppl. 1 (2008) On Riemannian geometry of orthonormal frame bundles Abstract   PDF
Masami Sekizawa
Volume 15, Issue 1 (1995) On Rund's connection Abstract   PDF
S. Dragomir, R. Grimaldi
Volume 9, Issue 2 (1989) On semidirect product of semigroups Abstract   PDF
Francesco Catino, Maria Maddalena Miccoli
Volume 20, Issue 1 (2000-2001) On sewing neighbourly polytopes Abstract   PDF
T. Bisztriczky
Volume 21, Issue 1 (2002) On simultaneous approximation Abstract   PDF
Yusuf Karakus
Volume 11 (1991) On some class of equations with potential operators Abstract   PDF
Alexander Mark Krasnosel'skii
Volume 12 (1992) On some classes of Lototsky-Schnabl operators Abstract   PDF
F. Altomare, S. Romanelli
Volume 24, Issues 2 (2005) On some combinatorial properties of finite linear spaces Abstract   PDF
Vito Napolitano
Volume 14, Issue 1 (1994) On some H-structure manifolds with constant holomorphic sectional curvature Details   PDF
C. Christophoridou, P.J. Xenos
Volume 9, Issue 2 (1989) On some relations between linear and holomorphic mappings on Banach spaces Abstract   PDF
Luiz A. Moraes
Volume 3, Issue 1 (1983) On some semigroups without increasing elements Details   PDF
Francesco Catino, M. Gabriella Murciano
Volume 3, Issue 1 (1983) On some topological properties of the V-prime elements of a partially ordered set Details   PDF
Domenico Lenzi
Volume 15, Issue 2 (1995) On spacelike submanifolds of a pseudoriemannian space form Abstract   PDF
Huafei Sun
Volume 5, Issue 2 (1985) On spaces of continuous linear mappings between locally convex spaces Details   PDF
S. Dierolf
Volume 23, Issue 1 (2004) On spatial theta-curves with the same (Z_2\oplus Z_2)-fold and 2-fold branched covering Abstract   PDF
Soo Hwan Kim
Volume 7, Issue 2 (1987) On strongly non-norming subspaces Abstract   PDF
V.B. Moscatelli
Volume 17 (1997) On the "three-space-problem" for spaces of polynomials Abstract   PDF
Josè M. Ansemil, Fernando Blasco, Socorro Ponte
Volume 18, Issue 2 (1998) On the p-stress energy tensor and its applications Details   PDF
Tae Ho Kang, Tae Wan Kim
Volume 30, Issue 2 (2010) On the Action of \Gamma ^0(N) on \hat{\mathbb{Q}} Abstract   PDF
Bahadır Özgür Güler, Serkan Kader
Volume 21, Issue 2 (2002) On the behaviour near the boundary of solutions of the Dirichlet problem for elliptic equations Details   PDF
Vhram Zh. Dumanian
Volume 11 (1991) On the C<sup>*</sup>-comparison algebra of a class of singular Sturm-Liouville expressions on the real line Abstract   PDF
H.O. Cordes, T.M. Tang
Volume 17 (1997) On the Cauchy problem for nonlinear evolution equations and regularity of solutions Abstract   PDF
Markus Poppenberg
Volume 9, Issue 1 (1989) On the characterization of the range of an integral functional Abstract   PDF
O. Caligaris
Volume 16, Issue 1 (1996) On the class of contact metric manifolds with a 3-τ-structure Abstract   PDF
David E. Blair
Volume 18, Issue 1 (1998) On the commutant of the ideal centre Abstract   PDF
Safak Alpay, Bahri Turan
Volume 10, Issue 2 (1990) On the conditions for the parallelizability of a compact complex manifold Abstract   PDF
Chia-Chi Tung
Volume 12 (1992) On the convex compactness property for the strong operator topology Abstract   PDF
Jürgen Voigt
Volume 4, Issue 1 (1984) On the derivatives of the Weierstrass functions with respect to their invariants Abstract   PDF
E Ferrari
Volume 15, Issue 1 (1995) On the estimate the L<sub>2</sub> and L<sub>∞</sub> norm of the error for the initial value problems Abstract   PDF
Hasan M. Ymeri
Volume 19, Issue 1 (1999) On the Euclidean geometry of the double-edged ruler Abstract   PDF
Victor Pambuccian
Volume 29, Issue 2 (2009) On the extrinsic principal directions of Riemannian submanifolds Abstract   PDF
Stefan Haesen, Daniel Kowalczyk, Leopold Verstraelen
Volume 10, Issue 2 (1990) On the fixed points of the Lie algebras associated with a free group presentation Abstract   PDF
Reiner Zerck
Volume 10, Issue 2 (1990) On the fundamental theorem of overlays Abstract   PDF
Sahin Koçak
Volume 19, Issue 1 (1999) On the Gauss map of embedded minimal tubes Abstract   PDF
I.M. Reshetnikova, V.G. Tkachev
Volume 29, Issue 2 (2009) On the Generalized Bertrand Curves in Euclidean N-spaces Abstract   PDF
Yung-Ming Cheng, Chun-Chi Lini
Volume 3, Issue 2 (1983) On the geometry of the Finslerian almost complex spaces Details   PDF
Sorin Dragomir, Stere Ianus
Volume 26, Issue 2 (2006) On the geometry of variational calculus on some functional bundles Abstract   PDF
Antonella Cabras, Josef Janyška, Ivan Kolàr
Volume 31, Issue 1 (2011) On the global and Gevrey hypoellipticity on the torus of some classes of degenerate elliptic operators Abstract   PDF
Angela A. Albanese
Volume 25, Issue 1 (2006) On the mathematical work of Klaus Floret Abstract   PDF
Klaus D. Bierstedt
Volume 23, Issue 1 (2004) On The Maximum Jump Number M(2k-1,k) Abstract   PDF
Lin You, Tianming Wang
Volume 29, suppl. 1 (2009) On the Multiplicative Structure of Quasifields and Semifields: Cyclic and Acyclic Loops Abstract   PDF
M. Cordero, V. Jha
Volume 27, Issue 1 (2007) On the normal basis theorem Abstract   PDF   PS
Dieter Blessenohl
781 - 840 of 1097 Items << < 9 10 11 12 13 14 15 16 17 18 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932